The Michigan Mathematical Journal

Cantor sets, binary trees, and Lipschitz circle homeomorphisms.

Alec Norton and Brian P. Tandy

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 1 (1999), 29-38.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132356

Digital Object Identifier
doi:10.1307/mmj/1030132356

Mathematical Reviews number (MathSciNet)
MR1682885

Zentralblatt MATH identifier
0966.37013

Subjects
Primary: 37E10: Maps of the circle
Secondary: 11K60: Diophantine approximation [See also 11Jxx] 26A18: Iteration [See also 37Bxx, 37Cxx, 37Exx, 39B12, 47H10, 54H25] 37B25: Lyapunov functions and stability; attractors, repellers 37E45: Rotation numbers and vectors 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Norton, Alec; Tandy, Brian P. Cantor sets, binary trees, and Lipschitz circle homeomorphisms. Michigan Math. J. 46 (1999), no. 1, 29--38. doi:10.1307/mmj/1030132356. https://projecteuclid.org/euclid.mmj/1030132356


Export citation